# SDR AALA971293

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1701-1721
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON SKIN SPLICE FINGER DOUBLER IN CENTER CARGO.  REPLACED FINGER DOUBLER PER ESO 7349 DATED 7-17-97.  TST:  71,127 HOURS.  CYCLES:  29,268.  (X)
